# SDR AALA20021099

- Difficulty date: July 26, 2002
- Submitted: November 27, 2002
- Operation: Air carrier
- Aircraft: N7055A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 462
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: A2519903E
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JFK - FLT 1751 - EN ROUTE JFK-SJU - AFTER TAKEOFF, PLACED LANDING GEAR HANDLE IN UP POSITION INDICATOR SHOWED 3 GREEN AND RED UNSAFE LIGHTS.  RETURNED JFK AND LANDED WITHOUT INCIDENT.  REPLACED LANDING GEAR SELECTOR VALVE AND LANDING GEAR HANDLE ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
